MathSciNet Relay Station
MathSciNet bibliographic data
MR704219 57R67 (53C20)
Farrell, F. T.; Hsiang, W. C. Topological characterization of flat and almost flat Riemannian manifolds $M\sp{n}$ $(n\not=3,\,4)$. Amer. J. Math. 105 (1983), no. 3, 641–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement